Delayed-onset cutaneous eruption associated with lenalidomide in a setting of multiple myeloma

Michele Buonomo, Gowri Kabbur, Najla El Jurdi, Alessio Giubellino, Brittney Schultz

Research output: Contribution to journalArticlepeer-review

Abstract

Lenalidomide (LEN) is increasingly being used for the treatment of multiple myeloma. Adverse cutaneous reactions to LEN are common and present almost exclusively within one month of initiating therapy. We report a case of delayed-onset LEN-associated eruption presenting over three years after starting treatment. Histopathologic findings are also described, which are infrequently reported for LEN-associated eruptions. Our case serves as a reminder that proper recognition and management of LEN-associated eruption is important in the treatment of multiple myeloma. Dermatologists should be aware of the potential for delayed presentations of adverse cutaneous reactions to LEN, even years after initiation.

Original languageEnglish (US)
Article number15
JournalDermatology Online Journal
Volume27
Issue number12
DOIs
StatePublished - 2021

Bibliographical note

Publisher Copyright:
Copyright 2021 by the author(s).

Keywords

  • Dermatopathology
  • Drug
  • Hematology
  • Hypersensitivity
  • Lenalidomide
  • Oncology
  • Reaction

Fingerprint

Dive into the research topics of 'Delayed-onset cutaneous eruption associated with lenalidomide in a setting of multiple myeloma'. Together they form a unique fingerprint.

Cite this